skip to main content
Lingue:
Mostra solo
Filtrati per: Autore: Kansal, Munish rimuovi
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

New optimal class of higher-order methods for multiple roots, permitting f'(x.sub.n )=0

Kanwar, V. ; Bhatia, Saurabh ; Kansal, Munish

Applied Mathematics and Computation, Oct 1, 2013, Vol.222, p.564(11) [Rivista Peer Reviewed]

Accesso online

2
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

New modifications of Hansen-Patrick's family with optimal fourth and eighth orders of convergence

Kansal, Munish ; Kanwar, V. ; Bhatia, Saurabh

Applied Mathematics and Computation, Oct 15, 2015, Vol.269, p.507(13) [Rivista Peer Reviewed]

Accesso online

3
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

On improved Steffensen type methods with optimal eighth-order of convergence

Kansal, Munish ; Kanwar, V ; Bhatia, Saurabh

Research Journal of Engineering and Technology, January 2015, Vol.6(1), pp.223-228 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
4
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Efficient derivative-free variants of Hansen-Patrick's family with memory for solving nonlinear equations.(Report)

Kansal, Munish ; Kanwar, V. ; Bhatia, Saurabh

Numerical Algorithms, 2016, Vol.73(4), p.1017(20) [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
5
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

An Optimal Eighth-Order Derivative-Free Family of Potra-Pták’s Method

Munish Kansal ; Vinay Kanwar ; Saurabh Bhatia

Algorithms, 01 June 2015, Vol.8(2), pp.309-320 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
6
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

New optimal class of higher-order methods for multiple roots, permitting f′(xn)=0

Kanwar, V ; Bhatia, Saurabh ; Kansal, Munish

Applied Mathematics and Computation, 01 October 2013, Vol.222, pp.564-574 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
7
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

New modifications of Hansen–Patrick’s family with optimal fourth and eighth orders of convergence

Kansal, Munish ; Kanwar, V ; Bhatia, Saurabh

Applied Mathematics and Computation, 15 October 2015, Vol.269, pp.507-519 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
8
Material Type:
Atti di convegno
Aggiungi allo Scaffale Elettronico

Efficient derivative-free with memory variants of King's family for solving nonlinear equations

Kansal, Munish ; Kanwar, V ; Bhatia, Saurabh

2015 2nd International Conference on Recent Advances in Engineering & Computational Sciences (RAECS), December 2015, pp.1-5

Accesso online

Personalizza i tuoi risultati

  1. Edita

Refine Search Results

Espandi i miei risultati

  1.   

Mostra solo

  1. Riviste Peer-reviewed (7)

Nuove Ricerche Suggerite

Ignora la mia strategia e cerca su tutto

da questo autore/creatore:

  1. Kansal, Munish
  2. Kanwar, V
  3. Bhatia, Saurabh
  4. Kansal, M
  5. Bhatia, S

Ricerca in corso nelle risorse remote ...